On the second eigenvalue of nonlinear eigenvalue problems

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This article is devoted to the characterization of the second eigenvalue of nonlinear eigenvalue problems. We propose an abstract approach which allows to treat nonsmooth quasilinear problems and also to recover, in a unified way, previous results concerning the p-Laplacian.
Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalElectronic Journal of Differential Equations
Volume2018
Publication statusPublished - 2018

Keywords

  • Nonlinear eigenvalue problems, variational methods, quasilinear elliptic equations

Fingerprint

Dive into the research topics of 'On the second eigenvalue of nonlinear eigenvalue problems'. Together they form a unique fingerprint.

Cite this